# SDR DALA2024021201968

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 90,387 hours, 41,500 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 ON T/A FOUND PLATE MISSING ON DOOR 2L FWD FRAME LOWER EDGE. CORRECTIVE ACTION: REPLACED MISSING PLATE DOOR L2 PER B757 AMM 52-11-00. (5007353)
